Volunteers Needed for BAM ARTSfair Ice Cream Sales, July 29-31
You can sign up online to volunteer or be a Team Captain. Team Captains serve in the Bellevue Rotary Booth, count money, and make sure the ice cream carts are stocked. Volunteers sell ice cream at the ice cream carts, collect money, and enjoy the ARTSfair crowd.
The schedule is as follows:
- Thursday, July 28, Set-Up Party, starting at 6:00PM.
- Friday & Saturday, July 29 & 30: We need 2 Team Captains and 10 Volunteers for each of the four 3-hour shift: 9:30AM-12:30PM; 12:30-3:30PM; 3:30-6:30PM; 6:30-9:30PM
- Sunday, July 31: We need 2 Team Captains and 10 Volunteers for each of the two 3-hour shifts, and the last shift, which is 2.5 hours: 9:30AM-12:30PM; 12:30-3:30PM; 3:30-6:00PM
- Sunday, July 31, Clean-Up Party, starting at 6:00PM.
It’s FUN! Invite your family, friends, and colleagues to join you. The more the merrier!>> Click here to sign up for your shift(s) online now!
Questions? Contact Natalie Werzynski.